Stochastic convexity and stochastic majorization
A few papers (postscript files):
- Cheng-Shang Chang, XiuLi Chao and Michael Pinedo, "Monotonicity
results for queues with doubly stochastic Poisson arrivals: Ross's
conjecture," Adv. Appl. Prob, Vol. 23, pp. 210-228, 1991.
- Cheng-Shang Chang, XiuLi Chao, Michael Pinedo and J. George
Shanthikumar, "Stochastic convexity for multidimensional processes and
its applications," IEEE Trans. on Automatic Control, Vol. 36, pp,
- Cheng-Shang Chang, "A new ordering for stochastic majorization:
theory and applications," Adv. Appl. Prob., Vol. 24, pp. 604-634,
- Cheng-Shang Chang and David D. Yao, "Rearrangement, majorization
and stochastic scheduling," Math. of. Oper, Res., Vol. 18, pp.
- Cheng-Shang Chang, "Functional characterization of some
positively dependent bivariate random vectors," Journal of
Multivariate Analysis, Vol. 46, pp. 32-55, 1993.
- Cheng-Shang Chang and Joy A. Thomas, "Huffman algebras for
independent random variables,"
Discrete Event Dynamic Systems, Vol.
4, pp. 23-40, 1994.
- Cheng-Shang Chang, J. George Shanthikumar and David D. Yao,
"Stochastic convexity and stochastic majorization",
Stochastic Modeling and Analysis of Manufacturing Systems
(Chapter 5) David D. Yao (ed.), Springer-Verlag, New York, 1994.
- Cheng-Shang Chang, "Smoothing point processes as a means to
increase throughput," Operations Research, Vol. 43, pp. 117-129,
David Yao's home page
J. George Shanthikumar's home page
Back to Cheng-Shang Chang's home page